# SDR WRXR20250320001

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: General aviation
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Part number: CC670391872
- Condition: Gouged
- Location: Zone 600
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE GOUGES WERE FOUND ON THE SUPPORT BRACKET FOR THE FORWARD UNDER WING FAIRING 193AB. BLENDED THE DAMAGED AREA TO A SMOOTH CONTOUR WITH A 20 TO 1 TAPER RATIO IAW CRJ900 SRM 51-12-00-001-001-A01. HIGH FREQUENCY EDDY CURRENT INSPECTION PER NDTM 51-20-006 COMPLETE. REWORKED AREA IS CRACK FREE. RESTORED FININSH WITH ALODINE, PRIMER AND GREY PAINT IAW CRJ 900 SRM 51-21-16-001-001-A01, SRM 51-25-06-001-001-A01, SRM 51-25-16-001-001-A01 & SRM 51-21-11-001-001-A01.
